Vol 2, No 4 (2013)

CAUCHY: JURNAL MATEMATIKA MURNI DAN APLIKASI

Available Online Since May 2013

Table of Contents

Articles

Firdaus Ubaidillah, Soeparna Darmawijaya, Rini Indrati
DOI: 10.18860/ca.v2i4.3044 | Views: 1020 | Downloads: 537
PDF
184-188
Sentot Achmadi, Miswanto Miswanto
DOI: 10.18860/ca.v2i4.3114 | Views: 286 | Downloads: 195
PDF
189-192
Indira P Kinasih
DOI: 10.18860/ca.v2i4.3115 | Views: 506 | Downloads: 288
PDF
193-197
Feni Ira Puspita, Vita Ratnasari, Purhadi Purhadi
DOI: 10.18860/ca.v2i4.3116 | Views: 1096 | Downloads: 675
PDF
198-210
Suma'inna Suma'inna, Gugun Gumilar
DOI: 10.18860/ca.v2i4.3117 | Views: 936 | Downloads: 423
PDF
211-215
Sari Agustini Hafman, Arif Fachru Rozi
DOI: 10.18860/ca.v2i4.3118 | Views: 416 | Downloads: 260
PDF
216-224
Samsul Arifin
DOI: 10.18860/ca.v2i4.3119 | Views: 228 | Downloads: 184
PDF
225-231
Indria Eka Wardani
DOI: 10.18860/ca.v2i4.3120 | Views: 521 | Downloads: 334
PDF
232-236